Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 439319, 26 pages
http://dx.doi.org/10.1155/2008/439319
Research Article

Influence of Multiscale Roughness Patterns in Cavitated Flows: Applications to Journal Bearings

Laboratoire de Mathématiques, Université Paris-Sud XI, CNRS-UMR 8628, Bâtiment 425, 91405 Orsay Cedex, France

Received 2 November 2007; Accepted 19 March 2008

Academic Editor: Giuseppe Rega

Copyright © 2008 Sébastien Martin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sébastien Martin, “Influence of Multiscale Roughness Patterns in Cavitated Flows: Applications to Journal Bearings,” Mathematical Problems in Engineering, vol. 2008, Article ID 439319, 26 pages, 2008. https://doi.org/10.1155/2008/439319.